| Model Number |
CF-H190L |
| Medical Device Problem Codes |
Poor Quality Image (1408); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the colonovideoscope had a frozen image.The issue occurred during sedation.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the correction and the results of the final investigation.Corrected fields: b5, h6 updated fields: d9, h2, h3, h6, h11 the device was returned to olympus for inspection and the reported failure was not confirmed.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
B5 correction: the customer reported failed to start up during diagnostic procedure.Involving an olympus colonovideoscope there was no patient injury reported.